Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some strengthenings of the Ulam nonmeasurability condition


Author: S. Mrówka
Journal: Proc. Amer. Math. Soc. 25 (1970), 704-711
MSC: Primary 04.30; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0258638-1
MathSciNet review: 0258638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.30, 54.00

Retrieve articles in all journals with MSC: 04.30, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0258638-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society